MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Codes Corroded (1131); Noise, Audible (3273); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the suction partis not suctioning.Making a loud noice.".
 
Additional Manufacturer Narrative
The account reported finding "no suction and loud noise".Medline quality received one unit, visually inspected the sample, and found it appeared to be in used condition with rusty screws and rust on the outside of the unit; the unit powered on emitting a high pitch noise, no pressure was displaying on the mmhg gauge at maximum, and heavy fluid damaged inside the unit was observed.The reported problem was confirmed because no pressure was displaying on the mmhg gauge and this does not meet product specifications.The complaint record cause was changed to dc: traced to user - misuse/mishandling; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50856770
Report Number1417592-2026-47948
Device Sequence Number9497793
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown